# SDR 2025FA0000765

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N911XK
- Make and model: Urocop EC135T2
- Aircraft serial: 0972
- Aircraft time: 5,945 hours, 11,531 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,945 hours, 8,674 cycles
- System (JASC): 7600 · Engine Controls
- Part: Fadec
- Part number: 11545004A51008
- Part serial: 24APL1311
- Condition: Failed
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SEVENTEEN MINUTES INTO THE FLIGHT, A FADEC FAIL 2 CAUTION ILLUMINATED. AT THAT TIME, THE #2 ENGINE TORQUE DECREASED FROM 58.8 TO 6.9, THEN INCREASED TO 19.9 WITHIN THREE SECONDS. THE #2 ENGINE TORQUE REMAINED AT 19.9 FOR THE REMAINDER OF THE FLIGHT. THE PILOT INITIATED A RETURN TO THE AIRPORT AT THAT POINT, RESULTING IN AN 18-MINUTE RETURN LEG. THIRTEEN MINUTES INTO THE RETURN, A FADEC MINOR EVENT WAS RECORDED. THE PILOT COMPLETED A RUN-ON LANDING. ALL PARAMETERS REMAINED WITHIN LIMITS DURING THE FLIGHT IN REFERENCE WITH THE EC135 FLIGHT MANUAL, SECTION 2.12 – ENGINE AND TRANSMISSION POWER LIMITS.
